# SDR SWAA064321

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 58,731 hours, 53,451 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 6552490
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND VERTICAL STAB RIGHT LOWER MID T/E BEAM CRACKED AT LOWER SECTION.  REMOVED AND REPLACED STAB LOWER MID T/E BEAM SECTION PER SRM.
